# SDR ORJA98240

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON AFT PIT SHEAR TIE AT STATION 1155 BETWEEN STRINGER 29R AND 29L.  FABRICATED NEW SHEAR TIE IAW SRM 51-10-1 AND REINSTALLED ALL PARTS IAW DC-9 AND 51-30-2, OPS CHECK GOOD IAW MD-80 MM 21-00-00.  (M)
